Submit a question to our community and get an answer from real people.
Submit

Help me I'm scared...

I just took 6 ibeprofen an 2 benedryl on an empty stomach...what will happen?

Report as
This user is an Ask Community moderator.
This user is an Ask Community moderator.

You should go to the hospital

Helpful (6) Fun (1) Thanks for voting Comments (3)
Report as
Why your scaring me...
Report as
She's giving you good advice...
Report as
i agree u ask us we tell you dont ask us if you dont like our answers
Report as
Add a comment...

Eat some food.your burning your organs.thats not good.go to the doctor or hospital

Helpful (3) Fun Thanks for voting Comments (12)
Report as
Why...will I die if I don't?
Report as
burning your organs?? this is just wrong. nothing in either one of these medicines will cause your organs to burn up. why would you even think that is a possibility?
Report as
Her thanks...tell 1D I love them
Report as
How old are you.if you eat some food it should take some ease off of yours organs.dont worry your not going to die.eat some food.if you have a stomach ache 30 or 40 min later go to the doctor or the hospital not cause your going to die but because its bad for your organs( your insides) your organs help you fight off bad stuff and you want them to be healthy.the doctor might flush you out or something.you will be fine thanks for saying I'm helpful :)
Report as
I'm 15...but we don't have any food in the house
Report as
Hey adolf lover bush president or whatever are you doctor or a nurse I don't think so!..anyway staying strong did you tell your parents
Report as
No...they will just be mad and call me a drama queen
Report as
I am right adolf Oliver bush look at the rest of the answers these people are giving her
Report as
I'm not the only one!
Report as
Hey fashoinfreak, i was a field medic in Afghanistan for 3 years with the USAF. I think i am qualified enough to say that she won't die, and that her organs wont "burn up".
Report as
How long should I wait to go to sleep?
Report as
go to sleep when you get tired...
Report as
Add a comment...

U should have an upset stomach. Don't try to sleep!

Helpful (2) Fun Thanks for voting Comments (4)
Report as
Why shouldn't I sleep?
Report as
Ya ikr y
Report as
You may not wake up
Report as
Oh I didnt know that
Report as
Add a comment...

just eat some food. you will be fine. you are not going to die, unless you are allergic to them.....

Helpful Fun Thanks for voting Comments (2)
Report as
Ok good...we don't have any food in the house
Report as
drink some water or milk. milk would be better, but like i said you really do not need to be worried. you only took 100 miligrams of diphenhydramine. it begins to be lethal at about 1700 mg. and as for ibuprofen, that will take about a bottle to even make you sick.
Report as
Add a comment...

I suggest the ER

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Look up the symptoms for liver damage and make sure you don't see any of them. If you do go to the hospital.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

You should eat something and wait awhile before you go to sleep.

Helpful (2) Fun Thanks for voting Comments (4)
Report as
What will happen if I don't eat and go to sleep right now...
Report as
you will throw up and it will ot be pretty
Report as
Well I don't think you'll actually die but it could make you sick.
Report as
ya its sickening
Report as
Add a comment...

how many milligrams were the ibuprofen?

Helpful Fun Thanks for voting Comments (3)
Report as
I don't know...200 maybe
Report as
ah, I wouldn't sweat it. just don't do that again! why did you take them?
Report as
If it was 200mg that's a total of 1200 mg. Have some food that is easy on the stomach and or drink a glass of milk . If you are at least a 100 pound adult you will be OK. The Benadryl was probably 50mg total and you will be drowsy, that's all.
Report as
Add a comment...

relax..no big deal..eat a little..

Helpful Fun Thanks for voting Comments (2)
Report as
Eat a lot
Report as
i wasn't trying to ..fatten them up..a sandwich and a glass of milk..is a little..to me..
Report as
Add a comment...

Ibuprophen is VERY hard on your liver, it's not a good idea to exceed the recommended dosage without doctor approval. Some people are so sensitive to it it can damage their liver the very first time they take it. As the others said eat something, but any sign of feeling ill or pain in you abdomen you need to seek medical help asap.

Helpful (2) Fun Thanks for voting Comments (4)
Report as
How do you become an ask moderator
Report as
Ya how do you become a moderator ?
Report as
dustee
good answer...cupcakes
Report as
http://help.ask.com/ics/support/KBAnswer.asp?questionID=120

Go there to find out how to become a Moderator :)
Report as
Add a comment...

Get medical attention eat bread drink gingerale
Why did you take this in the first place ?

Helpful (1) Fun Thanks for voting Comments (6)
Report as
I wanted it to be over...
Report as
your parents are right for thinking youre a drama queen
Report as
If you wanted to end your life then why are you worried about what's going to happen because you took the pills.
Report as
Haha your right I am...but you don't know they beat me and tell me I'm useless.
Report as
Because I realized that, that's what they want
Report as
I'm happy that you realized life is worth living and you are not useless you should talk to someone about them abusing you.
Report as
Add a comment...

B00

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Why on earth would you do something so crazy ?

Helpful (1) Fun Thanks for voting Comments (2)
Report as
dustee
because im crsxy....lol lol LOL
Report as
I couldn't take it any more...
Report as
Add a comment...

I'm not sure what inspires a person to take that many at once....but you need to see a doctor..

Helpful Fun Thanks for voting Comments (3)
Report as
Well that's because you don't know my life
Report as
Pain
Report as
I don't need to know your life to know its unhealthy to take that many pain killers at once...
Report as
Add a comment...

Eat something so you dont vomit

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Why would you take that much anyway at one time . Just get off computer and go to sleep. You will not die but don't take so much next time:

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I answered you under Daddyboo, sorry, and if you bought it without an RX it will be 200 mg/ tablet.
Check it out.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

You'll be fine. Just don't do it again. As others have said. If any issues occur call or go to ER. Good luck

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Drink a glass of milk and eat some bread. If they were 200 mg ibuprophen, you'll probably just have a bad stomach ache. I guess the bigger question is, Why did you do it? It's kind of irresponsible.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Eat something

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

And you did that because?...

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

You're gonna sleep for awhile. Relax.

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches